Please wait a minute...
北京大学期刊网 | 作者  审稿人  编委专家  工作人员

首页   |   关于   |   浏览   |   投稿指南   |   新闻公告
数学进展 - 2020, Vol. 49(6): 685-692
研究论文
渐近共形曲线与渐近光滑曲线的若干几何刻画
Some Geometric Characterizations of Asymptotically Conformal and Smooth Curves

唐树安
TANG Shu'an

贵州师范大学数学科学学院, 贵阳, 贵州, 550001
School of Mathematics Sciences, Guizhou Normal University, Guiyang, Guizhou, 550001, P. R. China

收稿日期: 2019-10-23
出版日期: 2020-11-17
2020, Vol. 49(6): 685-692
DOI: 10.11845/sxjz.2019118b


PDF
[162 KB]
68
下载
159
浏览

引用导出
0
    /   /   推荐

摘要 本文利用Peter Jones $\beta$数与拟共形反射, 得到了渐近共形与渐近光滑曲线的一些几何刻画.
关键词 渐近共形曲线渐近光滑曲线拟共形映射拟共形反射Peter Jones $\beta$数    
Abstract:By means of Peter Jones'$\beta$ number and quasiconformal reflections, we obtain some geometric characterizations of the asymptotically conformal curves and asymptotically smooth curves.
Key wordsasymptotically conformal curve    asymptotically smooth curve    quasiconformal mappings    quasiconformal reflection    Peter Jones' $\beta$ number
PACS:  O174.5  
[1] Ahlfors L.,Quasiconformal reflections, Acta Math., 1963, 109: 291-301.
[2] Ahlfors L.,Lecture on Quasiconformal Mappings, D. Van Nostrand: Toronto, 1966.
[3] Bishop, C.J., Curves of finite total curvature and the Weil-Petersson class, 2019, https://www.semanticscholar.org/paper/CURVES-OF-FINITE-TOTAL-CURVATURE-AND-THE-CLASS-Bishop/7ec77122e3b5847cea4833db5a077a2b9f999b26.
[4] Bishop, C.J. and Jones, P.W., Harmonic measure and arclength, Ann. of Math. (2), 1990, 132: 511-547.
[5] Bishop, C.J. and Jones, P.W., Harmonic measure, L2 estimates and the Schwarzian derivative, [J]. Anal. Math., 1994, 62: 77-113.
[6] Bishop, C.J. and Peres, Y., Fractals in Probability and Analysis, Cambridge Studies in Advanced Mathematics, Vol. 162, Cambridge: Cambridge University Press, 2017.
[7] Cui G.Z.,Integrably asymptotic affine homeomorphisms of the circle and spaces, Sci. China Ser. A, 2000, 43: 267-279.
[8] Fang X.,The Cauchy integral, analytic capacity and subsets of quasicircles, Pacific [J]. Math., 1994, 166: 247-294.
[9] Gardiner, F.P. and Sullivan, D., Symmetric structures on a closed curve, Amer. [J]. Math., 1992, 114: 683-736.
[10] Garnett J.B.,Bounded Analytic Functions, New York: Academic Press, 1981.
[11] Garnett, J.B. and Marshall, D.E., Harmonic Measure, New Mathematical Monographs, Vol. 2, Cambridge: Cambridge University Press, 2008.
[12] Jones P.W.,Rectifiable sets and the traveling salesman problem, Invent. Math., 1990, 102: 1-15.
[13] Lehto O.,Univalent Functions and Spaces, New York: Springer-Verlag, 1986.
[14] Pommerenke, Ch., On univalent functions, Bloch functions and VMOA, Math. Ann., 1978, 123: 199-208.
[15] Pommerenke, Ch., Boundary Behaviour of Conformal Maps, Berlin: Springer-Verlag, 1992.
[16] Shen, Y.L. and Wei, H.Y., Universal space and BMO, Adv. Math., 2013, 234: 129-148.
[17] Wei, H.Y. and Zinsmeister, M., Ahlfors-regular curves and Carleson measures, Sci. China Math., 2020, 63(6): 1057-1064.
[18] Zinsmeister M.,Les domaines de Carleson, Michigan Math. J., 1989, 36: 213-220 (in French).
[1] 漆毅. 关于Teichmüller空间中一个问题的注记(英文)[J]. 数学进展, 2003, 32(1): 35-38.
[2] 漆毅. Riemann曲面之间的极值拟共形映射(英文)[J]. 数学进展, 1999, 28(4): 338-346.
[3] 沈玉良. 拟共形映射与调和函数(英文)[J]. 数学进展, 1999, 28(4): 347-357.
[4] 沈玉良. 万有Teichmuller空间中测地线的不唯一性[J]. 数学进展, 1995, 24(3): 0-0.
Viewed
Full text


Abstract

Cited

  Discussed   
首页 · 关于 · 关于OA · 法律公告 · 收录须知 · 联系我们 · 注册 · 登录


© 2015-2017 北京大学图书馆 .